Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I having heavy and dark bleeding with stomach pain and headache ?

I am 18 and a female. I had my period two weeks ago and it was a week late, then when I finally got it, it lasted nine days but it was very light and would come and go. Now two weeks later I am bleeding again and It is very dark and heavy. Along with the bleeding I have been having bad stomach pains and headaches. Should I be worried? What should I do?
Asked On : Wed, 20 Apr 2011
Answers:  2 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
welcome to healthcare magic
menorragiaprolonged bleeding) may be due to many may have some hormonal imbalance/dub/pcod.plz o do a ultrasound scan ,TSH(in hypothyroidsm this type of presentation can be seen
Answered: Wed, 20 Apr 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
dear,at times due to some reason,physical or psychological the hormones in the body gets disturbed the menstrual cycle gets disturbed and this leads to problem like you have.Please see your family doctor and get treated for this.There is no need to suffer,there is not reason to worry with this one episode.bye and take care.
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor